# SDR AU980176

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Deteriorated
- Location: Engine Oil Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL ENGINE HOSES TIME EXPIRED. HOSES WERE NOT CHANGED DURING RECENT ENGINE CHANGE.
